# SDR CA061025003

- Difficulty date: October 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 82700567001
- Condition: Broken
- Location: Rt Aileron
- Part time: 16,203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FINDINGS DURING C-CHECK INSPECTION IN AREA WING STA 171, AFT SPAR, LT AND RT REVEALED HEAVILY CHAFED AILERON CABLES IN PULLEY AREA AT WING BS 171. ON RT SIDE THE CABLE WAS SEVERELY DAMAGED AND ONLY A PART OF ONE STRAND WAS LEFT INTACT. THE CABLE IS OF TYPE 19X7 (7 STRANDS AND WITH 19 WIRES). LAST INSPECTION PERFORMED IN 2001 (TASK 2C INTERVAL) - NO FINDINGS. ON LT SIDE APPROX 40% OF THE STRANDS/WIRES WAS BROKEN. THE PULLEYS ARE MADE OF STEEL WITH A ROLLER BEARING AND UNDERNEATH THE PULLEYS IS A CABLE GUARD. CABLE TENSION APPROX 52 LBS (AMM) INSPECTION OF A NUMBER OF PULLEYS, AILERON AND SPOILER, REVEALED HEAVY WEAR/INDENTATION AT ONE SPOT AS IF THE PULLEY HAD BEEN. (TC# 20061025003)
